Subharmonics of a Nonconvex Noncoercive Hamiltonian System
Abstract
We study the problem of the existence of multiple periodic solutions of the Hamiltonian system J˙x+u∇G(t,u(x))=e(t), where u is a linear mapping, G is a C 1-function, and e is a continuous function.Published
25.11.2003
Issue
Section
Research articles
How to Cite
Kallel, N., and Timoumi М. “Subharmonics of a Nonconvex Noncoercive Hamiltonian System”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 11, Nov. 2003, pp. 1459-66, https://umj.imath.kiev.ua/index.php/umj/article/view/4016.